# SDR RAIA00107002

- Difficulty date: July 2, 2001
- Submitted: July 5, 2001
- Operation: Air carrier
- Aircraft: N552HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41057
- Aircraft time: 15,079 hours, 13,878 cycles
- System (JASC): 7710 · Power Indicating System
- Part: Switch
- Part number: 31056294
- Part serial: 970814500927
- Condition: Inoperative
- Location: Zone 400
- Part time: 4,083 hours, 4,223 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

7034-STL-LEFT GREEN BETA LIGHT WOULD NOT ILLUMINATE.MAINTENANCE REMOVED AND REPLACED LEFT BETA SWITCH
